# SDR AALA20030379

- Difficulty date: March 28, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N1466A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11498
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FORWARD OF SEAT ROW 8 EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE.  RESECURED EMERGENCY EXIT FLOOR PATH LIGHT TRACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
